U.S. doctors online nowAsk doctors free
Cotulla, Texas
A 32-year-old female asked:

Got steroidshot+zpak 8/15. since then yellow mucus stool. what is cause? how do i treat?

1 doctor answer2 doctors weighed in
Dr. Stephen Scholand
Infectious Disease 24 years experience
Antibiotic effects: It's quite possible you're experiencing side effects from the antibiotics. Depending on how 'bad' your condition is now, will determine the best course of action. Azithromycin usually isn't 'that bad' in terms of causing diarrhea, but if you give us more info here -I think the Health Tap community can help. Diarrhea more than 3x a day is something I pay attention too. Chicken soup for now may help

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.